# SDR DL73S040096

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,442 hours, 36,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS NOTED ON THE UPPER SKIN LAP SPLICE AT S26R AT BS 440.  DAMAGE WAS REMOVED AND REPAIRED PER ERA 386070-14.
